IJPAM: Volume 65, No. 3 (2010)

ON THE ERGODICITY OF
AN ALTERNATING PRODUCT EXPANSION

Chrysoula Ganatsiou$^1$, Perakis Konstantinos$^2$
$^1$Department of Civil Engineering
University of Thessaly
Pedion Areos, Volos, 38334, GREECE
e-mail: ganatsio@otenet.gr
$^2$Department of Planning and Regional Development
University of Thessaly
Pedion Areos, Volos, 38334, GREECE


Abstract.The ergodic behaviour of the transformation which produces an alternating product expansion for any number in (0,1) introduced by A. and J. ${\rm K}$nopfmacher is investigated.

Received: October 25, 2010

AMS Subject Classification: 11K55, 37A25, 37A50

Key Words and Phrases: alternating product expansion, basic operator, ergodic behaviour, Lebesgue measure

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 65
Issue: 3